On Lower Bounds of Exponential Frames.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 185-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1999__5_4_59603,
author = {Alexander M. Lindner},
title = {On {Lower} {Bounds} of {Exponential} {Frames.}},
journal = {The journal of Fourier analysis and applications},
pages = {185--192},
year = {1999},
volume = {5},
number = {4},
zbl = {1055.42019},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59603/}
}
Alexander M. Lindner. On Lower Bounds of Exponential Frames.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 185-192. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59603/